Differential and Integral Equations

A nonresonance result with respect to the Fučik spectrum for a second order differential equation

Mabel Cuesta Leon

Full-text: Access denied (no subscription detected)

We're sorry, but we are unable to provide you with the full text of this article because we are not able to identify you as a subscriber. If you have a personal subscription to this journal, then please login. If you are already logged in, then you may need to update your profile to register your subscription. Read more about accessing full-text

Article information

Source
Differential Integral Equations, Volume 9, Number 1 (1996), 11-26.

Dates
First available in Project Euclid: 7 May 2013

Permanent link to this document
https://projecteuclid.org/euclid.die/1367969985

Mathematical Reviews number (MathSciNet)
MR1364031

Zentralblatt MATH identifier
0823.34026

Subjects
Primary: 34B15: Nonlinear boundary value problems
Secondary: 47H15

Citation

Cuesta Leon, Mabel. A nonresonance result with respect to the Fučik spectrum for a second order differential equation. Differential Integral Equations 9 (1996), no. 1, 11--26. https://projecteuclid.org/euclid.die/1367969985


Export citation